# SDR USAASB02016

- Difficulty date: January 18, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Potentiometer
- Part number: 2057011
- Condition: Failed
- Location: Windshild Wiper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

CLT - FLT 289 - EN ROUTE FROM GSO TO MSY, UPON REACHING FL350, THE CABIN ALTITUDE WARNING HORN SOUNDED AS CABIN PRESSURIZATION BECAME UNCONTROLLABLE.  CREW ACCOMPLISHED AN EMERGENCY DESCENT AND AT FL090 CABIN PRESSURIZATION STABILIZED.  CREW MANUALLY DEPLOYED OXYGEN MASKS DURING EMERGENCY DESCENT AS PRESSURIZATION ASCENDED TO A MAXIMUM OF 12,000 FEET.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED FUNCTIONAL CHECK OF THE PRESSURE CONTROLLER PER MM 21-31-00.  FOUND THE CAPTAINS ALTIMETER POTENTIOMETER WIPER FOR THE BAROMETRIC CORRECTION OUT OF LIMITS.  REMOVED AND REPLACED CAPTAINS ALTIMETER IN ASSOCIATION WITH MM 34-12-21.  ACCOMPLISHED SATISFACTORY PRESSURIZATION CHECK O
